# SDR AALA20170306018

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 25,002 hours, 9,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG0679
- Condition: Inoperative
- Location: L1 Door
- Part time: 28,121 hours, 11,618 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GATE ARRIVAL, L1 DOOR WAS OPENED WITH THE GIRT BAR ENGAGED. EMERGENCY EVACUATION SLIDE SLIPPED OUT OF THE DOOR BUT DID NOT DEPLOY.  REMOVED AND REPLACED SLIDE IAW AMM 25-94-10. OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
